# SDR UPS07451082

- Difficulty date: October 23, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE R1 DOOR DO NOT WORK.  FOUND TERMINAL END ON EXIT SIGN BROKEN.  REPLACED PER BOEING SSWD 20-30-11.  FUSE BLOWN ON POWER PACK MODULE.  REPLACED MODULE X328 MM 33-51-04/2.  ALSO, FOUND WIRES AT PLUG DC228 BROKEN.  REPLACED PLUG PER BOEING SSWD 20-61-11.  EMERGENCY LIGHTS OPS NORMAL IAW MM 31-51-04.
